Classification of Coxeter groups with finitely many elements of a-value 2
Algebraic Combinatorics, Volume 3 (2020) no. 2, pp. 331-364.

We consider Lusztig’s a-function on Coxeter groups (in the equal parameter case) and classify all Coxeter groups with finitely many elements of a-value 2 in terms of Coxeter diagrams.

Received: 2018-05-22
Revised: 2019-07-10
Accepted: 2019-09-14
Published online: 2020-04-01
DOI: https://doi.org/10.5802/alco.95
Classification: 05E10,  20C08
Keywords: Coxeter groups, Hecke algebras, Lusztig’s a-function, fully commutative elements, heaps, star operations
@article{ALCO_2020__3_2_331_0,
     author = {Green, R. M. and Xu, Tianyuan},
     title = {Classification of Coxeter groups with finitely many elements of $\protect \mathbf{a}$-value 2},
     journal = {Algebraic Combinatorics},
     publisher = {MathOA foundation},
     volume = {3},
     number = {2},
     year = {2020},
     pages = {331-364},
     doi = {10.5802/alco.95},
     language = {en},
     url={alco.centre-mersenne.org/item/ALCO_2020__3_2_331_0/}
}
Green, R. M.; Xu, Tianyuan. Classification of Coxeter groups with finitely many elements of $\protect \mathbf{a}$-value 2. Algebraic Combinatorics, Volume 3 (2020) no. 2, pp. 331-364. doi : 10.5802/alco.95. https://alco.centre-mersenne.org/item/ALCO_2020__3_2_331_0/

[1] Bezrukavnikov, Roman On tensor categories attached to cells in affine Weyl groups, Representation theory of algebraic groups and quantum groups (Adv. Stud. Pure Math.) Volume 40, Math. Soc. Japan, Tokyo, 2004, pp. 69-90 | Article | MR 2074589 | Zbl 1078.20044

[2] Bezrukavnikov, Roman; Finkelberg, Michael; Ostrik, Victor On tensor categories attached to cells in affine Weyl groups. III, Isr. J. Math., Volume 170 (2009), pp. 207-234 | Article | MR 2506324 | Zbl 1210.20004

[3] Bezrukavnikov, Roman; Ostrik, Victor On tensor categories attached to cells in affine Weyl groups. II, Representation theory of algebraic groups and quantum groups (Adv. Stud. Pure Math.) Volume 40, Math. Soc. Japan, Tokyo, 2004, pp. 101-119 | Article | MR 2074591 | Zbl 1078.20045

[4] Biagioli, Riccardo; Jouhet, Frédéric; Nadeau, Philippe Fully commutative elements in finite and affine Coxeter groups, Monatsh. Math., Volume 178 (2015) no. 1, pp. 1-37 | Article | MR 3384889 | Zbl 1323.05136

[5] Billey, Sara C.; Jones, Brant C. Embedded factor patterns for Deodhar elements in Kazhdan–Lusztig theory, Ann. Comb., Volume 11 (2007) no. 3-4, pp. 285-333 | Article | MR 2376108 | Zbl 1189.20008

[6] Björner, Anders; Brenti, Francesco Combinatorics of Coxeter groups, Graduate Texts in Mathematics, Volume 231, Springer, New York, 2005, xiv+363 pages | MR 2133266 | Zbl 1110.05001

[7] Elias, Ben; Williamson, Geordie The Hodge theory of Soergel bimodules, Ann. Math. (2), Volume 180 (2014) no. 3, pp. 1089-1136 | Article | MR 3245013 | Zbl 1326.20005

[8] Ernst, Dana C. Diagram calculus for a type affine C Temperley-Lieb algebra, II, J. Pure Appl. Algebra, Volume 222 (2018) no. 12, pp. 3795-3830 | Article | MR 3818281

[9] Etingof, Pavel; Gelaki, Shlomo; Nikshych, Dmitri; Ostrik, Victor Tensor categories, Mathematical Surveys and Monographs, Volume 205, American Mathematical Society, Providence, RI, 2015, xvi+343 pages | MR 3242743 | Zbl 1365.18001

[10] Fan, C. Kenneth A Hecke algebra quotient and some combinatorial applications, J. Algebr. Comb., Volume 5 (1996) no. 3, pp. 175-189 | Article | MR 1394304 | Zbl 0853.20028

[11] Geck, Meinolf Hecke algebras of finite type are cellular, Invent. Math., Volume 169 (2007) no. 3, pp. 501-517 | Article | MR 2336039 | Zbl 1130.20007

[12] Geck, Meinolf; Iancu, Lacrimioara Lusztig’s a-function in type B n in the asymptotic case, Nagoya Math. J., Volume 182 (2006), pp. 199-240 | MR 2235342

[13] Green, Richard M. On rank functions for heaps, J. Comb. Theory, Ser. A, Volume 102 (2003) no. 2, pp. 411-424 | Article | MR 1979543 | Zbl 1027.06004

[14] Green, Richard M. Star reducible Coxeter groups, Glasg. Math. J., Volume 48 (2006) no. 3, pp. 583-609 | Article | MR 2271387 | Zbl 1149.20034

[15] Green, Richard M. Generalized Jones traces and Kazhdan–Lusztig bases, J. Pure Appl. Algebra, Volume 211 (2007) no. 3, pp. 744-772 | Article | MR 2344227 | Zbl 1172.20004

[16] Green, Richard M.; Losonczy, Jozsef Fully commutative Kazhdan–Lusztig cells, Ann. Inst. Fourier, Volume 51 (2001) no. 4, pp. 1025-1045 | Article | Numdam | MR 1849213 | Zbl 1008.20036

[17] Hart, Sarah How many elements of a Coxeter group have a unique reduced expression?, J. Group Theory, Volume 20 (2017) no. 5, pp. 903-910 | Article | MR 3692054 | Zbl 06786542

[18] Kazhdan, David; Lusztig, George Representations of Coxeter groups and Hecke algebras, Invent. Math., Volume 53 (1979) no. 2, pp. 165-184 | Article | MR 560412 | Zbl 0499.20035

[19] Lusztig, George Some examples of square integrable representations of semisimple p-adic groups, Trans. Am. Math. Soc., Volume 277 (1983) no. 2, pp. 623-653 | Article

[20] Lusztig, George Cells in affine Weyl groups, Algebraic groups and related topics (Kyoto/Nagoya, 1983) (Adv. Stud. Pure Math.) Volume 6, North-Holland, Amsterdam, 1985, pp. 255-287 | Article | MR 803338 | Zbl 0569.20032

[21] Lusztig, George Cells in affine Weyl groups. II, J. Algebra, Volume 109 (1987) no. 2, pp. 536-548 | Article | MR 902967 | Zbl 0625.20032

[22] Lusztig, George Hecke algebras with unequal parameters, 2014 (https://arxiv.org/abs/math/0208154) | Zbl 1051.20003

[23] Shi, Jian-yi Fully commutative elements in the Weyl and affine Weyl groups, J. Algebra, Volume 284 (2005) no. 1, pp. 13-36 | Article | MR 2115002 | Zbl 1079.20059

[24] Stembridge, John R. On the fully commutative elements of Coxeter groups, J. Algebr. Comb., Volume 5 (1996) no. 4, pp. 353-385 | Article | MR 1406459 | Zbl 0864.20025

[25] Stembridge, John R. The enumeration of fully commutative elements of Coxeter groups, J. Algebr. Comb., Volume 7 (1998) no. 3, pp. 291-320 | Article | MR 1616016 | Zbl 0897.05087

[26] Tits, Jacques Le problème des mots dans les groupes de Coxeter, Symposia Mathematica (INDAM, Rome, 1967/68), Vol. 1, Academic Press, London, 1969, pp. 175-185 | MR 0254129 | Zbl 0206.03002

[27] Warrington, Gregory S. Equivalence classes for the μ-coefficient of Kazhdan–Lusztig polynomials in S n , Exp. Math., Volume 20 (2011) no. 4, pp. 457-466 | Article | MR 2859901

[28] Xu, Tianyuan On the Subregular J-Rings of Coxeter Systems, Algebr. Represent. Theory (2018), pp. 1-34 | Article